# SDR 96ZZZX5958

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765EA
- Make and model: Cessna 402B
- Aircraft serial: 402B0314
- System (JASC): 2810 · Fuel Storage
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Lt Main Tank
- Part time: 14,032 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING INSPECTION, FOUND LEFT MAIN FUEL TANK AFT BULKHEAD HAD CRACKED.  REPLACED BULKHEAD WITH NEW FROM CESSNA.  SUSPECT THE REASON FOR THE FAILURE IS THE RELATIVE HIGH TIME OF THE AIRPLANE.
